# SDR FDEA201805211477

- Difficulty date: May 21, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Web
- Part number: SR105400073
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON UPPER SPAR WEB HAS 21 EA HOLES WITH CRACK INDICATIONS. REMOVED AND REPLACED THE UPPER WEB TO AN UPGRADED WEB, IN REF TO EA 8-5450-  T0340262, PART 1 ON THE NR 3 ENGINE, AFT OF THE TOMB STONE.
